# SDR DXTA2009042703619

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 6,532 hours, 3,917 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Rudder Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AT FL430 AMBER "RUD STBY SYS FAIL" ILLUMINATED.  RESET WAS UNSUCCESSFUL.  REMOVED AND REPLACED RUDDER STANDBY SWITCH IAW MM 29-20-05. SYSTEM OPS CHECK GOOD.
